logo

师资队伍

杨明华

                           

 

杨明华,中共党员,硕士研究生导师,中国数学会会员,美国数学会Mathematical Reviews 评论员。江西省抚州市崇仁县三山乡人。博士毕业于中山大学数学学院基础数学专业,获理学博士学位,导师颜立新教授。本科毕业于西北师范大学数学与统计学院数学与应用数学专业,获理学学士学位。2016年7月就职于江西财经大学数学系。主要研究方向: 调和分析及其在PDE中的应用。

 

Emailymh20062007@163.com 和 minghuayang@jxufe.edu.cn

联系电话:15570376098

 

参加主持科研项目(课题):

1.  国家自然科学青年基金项目, No. 11801236, 2019/01-2021/12,   在研, 主持.

2. 中国博士后基金面上资助, No. 2018M632593, 2017/05-2019/12, 在研, 主持.

3. 江西省博士后科研项目择优资助项目, No. 2017KY23, 2017/04-2019/12, 在研,主持.  

4. 江西省自然科学青年基金项目, No. 20181BAB211001, 2018/01-2020/12,  在研,主持.

5. 江西省教育厅青年基金项目, No. GJJ170345, 2017/09-2019/9,  在研,主持.

 

6.  国家自然科学基金面上项目, 11471338, 椭圆边值问题的齐性化理论及调和分析方法之研究, 2015/01-2018/12,65万,在研,参加.
7.  国家自然科学青年基金项目,11501583,谱乘子与函数空间的二进结构研究,2016/01-2018/12,18万,在研,参加.

  

获奖情况:
2015年获中山大学博士研究生国家奖学金 

2017年度江西财经大学科研十强

第五届江西财经大学青年教师教学竞赛理科组第二名

 

授课课程:
   实变函数和泛函分析(专业课程),   偏微分方程及其应用(专业课程), 时间序列分析(专业课程), 数学分析(专业课程)高等数学(全校公共基础课微积分 (全校公共基础课)。

 

主要论著(期刊论文):

 [1] Minghua YangJinyi SunSpatial analyticity of solutions to Keller-Segel equation of parabolic-elliptic type. Results in Mathematics (SCI), 72 (2017), no. 4, 1653–1681.

[2] Minghua Yang, Zunwei Fu, &Jinyi Sun, Global solutions to Chemotaxis-Navier-Stokes equations in critical Besov spaces. Discrete and Continuous Dynamical Systems  (SCI), 23 (2018), no. 8,3427–3460.

[3] Minghua Yang, Zunwei Fu, Jinyi SunExistence and Gevrey regularity for a two-species chemotaxis system in homogeneous Besov spaces. Science China Mathematics (中国科学) (SCI), 60 (2017), no. 10, 1837–1856.

[4] Minghua YangL^{2}(\mathbb{R}^{n}) estimate of the solution to the Navier-Stokes equations with linearly growth initial data. Journal. Nonlinear Sci.  (SCI), 10 (2017), no. 7, 3824–3833

[5] Minghua Yang, Jinyi Sun, Existence and asymptotic behaviour to the incompressible nematic liquid crystal flow in the whole space. Mathematical Methods in the Applied Sciences  (SCI), 39(7),1836-1854, 2016

[6] Minghua Yang, Jinyi Sun, Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces. Communications on Pure and Applied Analysis (SCI). 16 (2017), no. 5, 1617–1639

[7] Minghua Yang, Zunwei Fu, &Suying Liu, Analyticity and existence of the Keller-Segel-Navier-Stokes equations in critical Besov spaces. Adv. Nonlinear Stud (SCI), 18 (2018), no. 3,517–535.

[8] Minghua Yang, Global solutions to Keller-Segel-Navier-Stokes equations with a class of large initial data in critical Besov spaces. Mathematical Methods in the Applied Sciences (SCI), Volume 40, Issue 18, December 2017 ,7425–7437.

[9] Minghua Yang, Jinyi Sun, Gevrey class regularity of solutions to the Nernst-Planck-Poisson equations with generalized dissipation. Applicable Analysis. An International Journal  (SCI). 96 (2017), no. 11, 1799–1829.

[10] Minghua Yang, Existence and asymptotic Stability for the generalized MHD equations in Fourier-Besov-Morrey spaces. Acta Mathematicae Applicatae SinicaSCI, 39(5),748-761, 2016.

 [11] Minghua Yang, On analyticity rate estimates to the magneto-hydrodynamic equations in Besov-Morrey spaces. Boundary Value Problems (SCI), 2015:155, 2015.

[12] Jinyi Sun, Minghua Yang, Shangbin Cui, Existence and analyticity of mild solutions for the 3D rotating Navier-Stokes equations. Annali di Matematica Pura ed Applicata. Series IV (SCI). 196 (2017), no. 4, 1203–1229.

[13] Jinyi Sun, Minghua Yang,Global well-posedness for the viscous primitive equations of geophysics, Boundary Value Problems (SCI), 2016: 21, 2016.

[14] Suying Liu, Minghua Yang, The weighted Hardy spaces associated to self-adjoint operators and its duality on product spaces. Czechoslovak Mathematical JournalSCI, 68(143) (2018), no.2,415–431.

[15] Wang Yue, Qingcai Zhang, Minghua Yang, The growth of solutions of systems of complex difference-differential equations. Acta Math. Sci. Ser A(SCI). 34 (2014), no. 6, 1337–1347.

 

投出(未接收)正在评审的论文:
[1] Minghua Yang, Zunwei Fu, &Jinyi Sun, Existence and large time behavior to coupled chemotaxis-fluid equations in Besov-Morrey spaces. Submitted to  (SCI), Under review
[2] Minghua Yang , &Jinyi Sun, Global existence and Gevrey regularity to Navier-Stokes-Nernst-Planck-Poisson in Besov-Morrey spaces. Submitted to (SCI), Under review.
[3] Minghua Yang, &Chao Zhang, On characterization of temperatures associated to Schr\"odinger operators with initial data in BMO spaces. Submitted to (SCI), Under review.

[4]  Minghua Yang , Zunwei Fu, &Jinyi Sun, Application of $BMO^{-1}$ spaces and Besov spaces to Keller-Segel models coupled to fluid equations. Submitted to (SCI), Under review. 

[5] Minghua Yang, &Chao Zhang, Apllication BMO type space to parabolic equations of Navier-Stokes type with the Neumann boundary condition. Submitted to (SCI), Under review.

[6]Jinyi Sun, Chunlan Liu, &Minghua Yang, Sharp dispersive estimates and global well-posedness of the dispersive dissipative quasi-geostrophic equation. Submitted to (SCI), Under review.





Copyright(c) 2018 All Rights Reserved 版权所有:江西财经大学信息管理学院

地址:江西省南昌市昌北经济技术开发区玉屏大道 邮编:330032